# SDR FDEA201109304217

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,872 hours, 9,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0543
- Condition: Discharged
- Location: Emergency Light
- Part time: 42 hours, 27 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PREFLIGHT. EMERGENCY LIGHTS DISPLAYED:  EMERGENCY LIGHT BATTERY 1 LOW ALERT.  REF FIM 33-51-02-00, R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-4.  OPS CHECK IS  NORMAL.
